MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ACTH; RADIOIMMUNOASSAY, ACTH

ROCHE DIAGNOSTICS ELECSYS ACTH; RADIOIMMUNOASSAY, ACTH
Catalog Number 03255751190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys acth test system (acth) results from one patient sample tested on the cobas 8000 - cobas e 602 module with serial number: (b)(4).The initial results were reported to the physician who requested a rerun.The reporter stated that they believe there was an analytical interference with the result from this patient sample.The patient sample was also rerun on their other e 602 module with serial number: (b)(4), but the reporter was not able to provide the result from this module.The patient sample was also sent to another laboratory that uses a siemens analyzer.The initial result from the module using the primary tube was 102.4 pg/ml.The first repeat result from the module using the primary tube was 101.7 pg/ml.The second repeat result from the other laboratory's analyzer using an aliquot sample was 64 pg/ml.The reference range is 6-50 pg/ml.The reporter diluted the patient samples as part of their investigation.The third repeat result from the module using the patient sample in a 1:2 dilution was 111.6 pg/ml.The fourth repeat result from the module using the patient sample in a 1:4 dilution was 124.4 pg/ml.
 
Additional Manufacturer Narrative
The patient sample was requested for investigation.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation was able to reproduce the customer's result.The investigation also performed a confirmatory test and confirmed the customer¿s results.Exclusion chromatography was performed and the results did not show the presence of an interfering factor.The investigation determined the customer's results were correct.The investigation did not identify a product problem.

Brand Name
ELECSYS ACTH
Common Device Name
RADIOIMMUNOASSAY, ACTH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16272046
Report Number1823260-2023-00286
Device Sequence Number5925242
Product Code CKG
UDI-Device Identifier04015630921522
UDI-Public04015630921522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03255751190
Device Lot Number606471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORVASC 5MG; PRAVASTATIN 40MG; REMERON 30MG; SYNTHROID 50UG
Patient Age68 YR
Patient SexFemale
Patient Weight76 KG